# SDR SWAA2024091828990

- Difficulty date: August 21, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 19,730 hours, 10,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SIDE TRANSITIONAL PANEL FROM STA767 TO 807 HAS CORROSION AT MULTIPLE PLACES. DOT#G164.<[01] REMOVED CORROSION ORIGINAL THICKNESS .050 REMOVED .006 REMAINING .044 OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1. NEW SHEILD INSTALLATION AND RII INSPECTION STEPS ACCOMPLISHED ON CARD TTG8Q00VDLT4.;[02] VERIFIED INSPECTION STEP ACCOMPLISHED;[03] VERIFIED ALL RII INSPECTION ITEMS AND PART REPLACEMENT STEPS HAVE BEEN ACCOMPLISHED ON TTG8Q00VDLT4
